RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 7, Pages 3–15 (Mi ivm9372)  

Uniquely solvable problems for abstract Legendre equation

A. V. Glushak

Belgorod State National Research University, 85 Pobedy str., Belgorod, 308015 Russia

Abstract: For loaded abstract Legendre equation we find sufficient conditions of solvability of the Cauchy problem and the boundary control problem. We also consider nonlocal problem that contains fractional integral of a function with respect to another function.

Keywords: abstract Legendre abstract equation, Cauchy problem, unique solvability, nonlocal condition, fractional integral of a function with respect another function.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00197_а


Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:7, 1–12

Bibliographic databases:

UDC: 517.983
Received: 15.04.2017

Citation: A. V. Glushak, “Uniquely solvable problems for abstract Legendre equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 7, 3–15; Russian Math. (Iz. VUZ), 62:7 (2018), 1–12

Citation in format AMSBIB
\Bibitem{Glu18}
\by A.~V.~Glushak
\paper Uniquely solvable problems for abstract Legendre equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 7
\pages 3--15
\mathnet{http://mi.mathnet.ru/ivm9372}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2018
\vol 62
\issue 7
\pages 1--12
\crossref{https://doi.org/10.3103/S1066369X18070010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436830400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049124001}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9372
  • http://mi.mathnet.ru/eng/ivm/y2018/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:99
    Full text:10
    References:6
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020